RAZENE Tabs 10mg 30

Rating:
87% of 100
NZD$18.99
In stock
SKU
NV48

RAZENE Tablets are antihistamine or anti-allergic medicines used to treat hayfever and other allergic conditions. Buy this hayfever medicine online here.

Description
 
Razene is an antihistamine or anti-allergic used to treat hayfever and other allergic conditions. It is fast-acting, usually within 10-20 minutes after taking it, non-sedating and its effects last for 24 hours, so you only need to take it once a day. 
 
Before Using: 
 
When you must not take it – Do not take Razene if you have an allergy to any of the following: · any medicine containing cetirizine · hydroxyzine (another antihistamine related to cetirizine) · any of the ingredients listed at the end of this information. 
 
Each tablet contains 10mg of the active ingredient cetirizine hydrochloride. The tablets are white, capsule shaped, film coated tablets marked "CZ" breakline "10" on one side and "G" on the reverse. Each tablet also contains lactose, pregelatinised maize starch, povidone, magnesium stearate, talc, opadry white, hydroxypropylmethyl cellulose, titanium dioxide and polyethylene glycol. Razene tablets do not contain sugar or gluten. 
 
After Using: 
 
Do not take this medicine after the expiry date shown on the pack or if the packaging shows signs of tampering. Store below 25°C. Keep out of reach of children. Avoid exposure to heat, moisture and light. Keep your Razene tablets in the blister pack until it is time to take them. Do not store Razene, or any other medicine, in the car, in the bathroom or near a sink. 
 
Disposal: 
 
If you do not take your Razene tablets or the medicine has passed the expiry date, ask your pharmacist what to do with the remaining medicine. .
 
Write Your Own Review
You're reviewing:RAZENE Tabs 10mg 30
Your Rating